# SDR IPXA2024110452222

- Difficulty date: October 16, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR**FAULT - FOUND THE EMERGENCY LIGHTING BATTERY PACK M5168 NO FUNCTION LOCATED ON THE UPPER DECK. (REPLACE) REVIEWED TASK PER GMM-MTX 09.05.01.09.
